# SDR ZW0A0100827

- Difficulty date: April 22, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT FUSELAGE SKIN FOUND DENT 2 IN BY 3 IN BY 0.125 INCHES AT STA 230, BETWEEN LONGERON 17L AND 18L.  CUT OUT DAMAGED AREA AND REPAIRED BY INSTALLING DOUBLERS AND NEW SKIN PER SRM 53-04, FIG 12C.
